Cite This Item

Copy Citation

MLA
Francis Edward Su. “Mathematics for Human Flourishing.” The American Mathematical Monthly, vol. 124, no. 6, 2017, pp. 483–493., www.jstor.org/stable/10.4169/amer.math.monthly.124.6.483. Accessed 28 Sept. 2020.
APA
Francis Edward Su. (2017). Mathematics for Human Flourishing. The American Mathematical Monthly, 124(6), 483-493. Retrieved September 28, 2020, from http://www.jstor.org/stable/10.4169/amer.math.monthly.124.6.483
CHICAGO
Francis Edward Su. "Mathematics for Human Flourishing." The American Mathematical Monthly 124, no. 6 (2017): 483-93. Accessed September 28, 2020. http://www.jstor.org/stable/10.4169/amer.math.monthly.124.6.483.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.